Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Sharp stabbing pain in mid lower left back, sweating. On muscle relaxers, diclofena pot. UTI ruled out. Causes and treatment?

I am having sharp, stabbing pain in my mid-lower left back side. It started about 3 weeks ago with my organs feeling like they were being prodded. It went away in 2 days. Tuesday, it reoccured but stronger. I broke out in a sweat and kept having the sharp pain. I took Ibprofin, which dulled the pain, but it did not go away. There is a dark yellow tinge to my urine, but otherwise my bathroom faculties remain consistant. I went to the convenient care and they took a urine sample and swab, but were unable to diagnose. They were going to call me with the results. They think it may be a muscular issue vs and organ or kidney issue. UTI was ruled out. They gave me methocarbamol (muscle relaxer) and diclofenac pot ( anti-inflammatory ) which is making me ill ( vomit ). Any guidance would be appreciated.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Pain at the pack are of many cause. as per your saying UTI rule out do have treatment according to that. Please have culture sensitivity test too for urine and You need to start anitibiotics relating to gram negative coverage especially to E. coli.
Had medicine like Ciprofloxacin ,
Also have the usg done to rule out any calculus in ureter. too.
Beside diclofenac you can take simple NSAID like Iobrufen too..
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor